MathSciNet Relay Station
MathSciNet bibliographic data
MR458247 (56 #16450) 47E05 (34B25)
Gordon, A. Ja. The point spectrum of the one-dimensional Schrödinger operator. (Russian) Uspehi Mat. Nauk 31 (1976), no. 4(190), 257–258.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement